Couldn't find what you looking for?

TRY OUR SEARCH!

About three days ago at night my stomach started feeling funny. My mom gave me white soup, which is basically sticky rice with water. My stomach felt calmer after that, but it started feeling funny again a couple of minutes later. The next morning my stomach kept on growling all day when I sat up straight or stood up straight or even lay down straight, so I spent that first day curled up reading.

I noticed that I didn't really have an appetite anymore, so I barely choked down our small meals. I also had constipation and always passing gas, which isn't so embarrasing if your're at home.

Also, this is the beginning of my third day and I'm sorta worried. I felt cold (which for me, always happens if I have a fever). I've spent these days just mostly curled up, avoiding walking, because when I straighten I start to pass gas and my tummy starts to growl.

Right about now, I just wish someone would tell me I'm gonna be OK. :-(

Loading...

Maybe it's some food that you're eating, so try to stay off of dairy, wheat, nuts, anything else. If it goes on go to your doctor because it might be serious.
Reply

Loading...

Do you still have these troubles?
Stress might be the cause
Reply

Loading...

for me it was food poisoning. i threw up a couple hours later after eating dinner. the next day i had a loss of appetite but forced myself to eat breakfast which consisted of rice and was the only meal i had that day. i felt okay but still weak and super tired on the third day, throughout the whole day i might add, i was passing gas here and there a lot, had major liquid diarrhea every hour or so whenever i stood up, my stomach was growling, and i still had loss of appetite. eat lots of rice or bread/toast, cereal like raisin bran or special k without the milk, salty crackers, drink lots of fluid: water, lemon-lime drinks like gatorade, 7-up, mist, sprite. some other like sunkist or crush work as well to calm and soothe your stomach acids. if you still have these symptoms consult your doctor.

Reply

Loading...